BibTeX record journals/mor/ArjasN89

download as .bib file

@article{DBLP:journals/mor/ArjasN89,
  author       = {Elja Arjas and
                  Ilkka Norros},
  title        = {Change of Life Distribution Via a Hazard Transformation: An Inequality
                  with Application to Minimal Repair},
  journal      = {Math. Oper. Res.},
  volume       = {14},
  number       = {2},
  pages        = {355--361},
  year         = {1989},
  url          = {https://doi.org/10.1287/moor.14.2.355},
  doi          = {10.1287/MOOR.14.2.355},
  timestamp    = {Sun, 28 May 2017 13:24:38 +0200},
  biburl       = {https://dblp.org/rec/journals/mor/ArjasN89.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}